# SDR DALA2014111906287

- Difficulty date: November 18, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON HOLES OF LT WING SPAR XRS=267.  DAMAGE REPAIRED IAW ETI-88-14-251, REV 2 AND ER/A 530137 -14, REV ORIGINAL.
